Jen

I was on lupron for 3 yrs continuously. I came off for 1 yr and am now back on it for a 3 month cycle before surgery

My first time on it was a whirlwind if things. Yes it stopped my pain and was amazing in that sense but the side effects were something else. I had an 11.25mg shot every 3 months while being on add back therapy of micronor 2 days on 3 days off and estrace 2mg every day. The hot flashes were unbareable along with the mood swings and headaches were by far the worst. I also have my legs go tingly and numb at night time and being tired was an understatement I was always exhausted. My first bone density test concluded that I have gotten osteopenia from being on it so long

My second time being on it currently. I took my shot may 21… Side effects this time are headaches and always tired along with the hot flashes and mood swings. And this time in unable to be on add back therapy due to every time I start taking it I start to bleed from it so they have now stopped it.

So hard to make a choice how do u stay on something that causes so many side effects and bad things just to kill the pain for a little while. Had I known this time would not provide the relief it did for me the first time I would not have gone back on it.

This will hopefully be my last time on it as the effects are to much to handle for very little relief this time